New here - on Ribociclib and fulvestrant - hello

  • 11 replies
  • 26 subscribers
  • 1036 views

Just wanted to say hello as just joined SNC group. 
anyone else here on Ribociclib and fulvestrant for bone mets? 

Heart

  • FormerMember
    FormerMember


    Hi CarolineD22

    im stage 4 mestatic  breast cancer in my chest wall, lungs, lymph nodes and suspected liver and I’ve been on Ribociclib and Fulvestrant for past six months. Previously had breast cancer twice in 2005 and 2017. Feel so ill most days, can’t breathe if I try and do anything. Waiting results of latest CT scan.Hope you feel ok 

  • I have SBC mets in lungs and bones but I’m on Palbociclib and Anastrozole. How is your treatment going? 
    Jac x

  • Oh no , very sorry to hear you feel so ill. I hope the drugs help and you can get something else to make you feel better. Fingers crossed for the CT scan results. 
    I am good so far. My last scan showed healing and no visible active disease. I continue with the drugs. 

  • Hi

    im on my 2nd cycle of ribocliclib for bone, lung and lymph mets.  1st cycle was ok and felt much better with no pain or breathlessness.  My neutrophils had dropped so I had to defer my second cycle Grimacingr a week.  The only side effects I’m having is some nausea after tablets and hair thinning? Grimacing

  • I had nausea after tablets in the first week of the first three or four cycles - was given anti sickness pills by oncology team which helped. Only occasionally have a very mild issue with this now 

  • Hi, 

    I too have hair thinning. Does it stop? So worried about going bald. I know I shouldn’t be but I am finding hair everywhere around my house. 

  • I have recently noticed hair thinning. I have done nearly a year of Ribociclib.
    Arm pits and head hair thinning. I have asked the hairdresser for a shorter cut and at least this makes it look fuller. 
    I have dry eyes and take steroid drops and night ointment and dry eye drops (all prescribed by GP as requested by hospital eye department) - side effect of Ribociclib. 
    My oncologist suggested I could go down to 2 pills Ribociclib if I wanted and see if this helped eyes and hair. If it didn’t I could revert back to 3. I have kept to 3 for the moment as not quite sure and bit worried about dose reduction. Though I am sure oncologist wouldn’t suggest it if it was very risky. 
    Will hair loss stop ? I don’t know. I hope it will. 

  • Thank you so much for replying.

    I‘m seeing my consultant in July so will see what they say about my hair thinning. 

    keep smiling x 

  • Keep smiling indeed.

    just an additional snippet of info: first time I noticed hair loss on these drugs was when I realised my eyebrows were thinning and within two or three weeks they had gone completely. That was about six months or longer ago. But now I notice they have started growing again (very light colours but definitely growing and not just small patches, still short and barely visible as they are so light, but I can feel them - makes me smile)